Vahram Zh. Dumanyan
Biography
Education
YSU, Yerevan; Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow

Academic degree
Candidate – “On the uniform quasiasymptotics of solutions of hyperbolic equations”, 1990, Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow

Professional experience
YSU, Yerevan; Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow; Stephan Banach International Mathematical Centre, Warsaw, Poland; Trier University, Trier, Germany; Lomonosov State University, Moscow

Academic courses
Differential Equations, Partial Differential Equations

Scale of professional interests
Partial Differential Equations, functional analysis

Participation in grant projects
DAAD, Germany, 2003, 2006

Languages
Armenian, russian, english

Professional membership
Member of the Armenian Mathematical Association, member of professional council

Awards received
YSU Gold Medal, MES Gold Medal

duman@ysu.am

Vahram Zh. Dumanyan

Dean | Faculty of Informatics and Applied Mathematics
 
 

Book

Վ. Ժ. Դումանյան

Մաթեմատիկական ֆիզիկայի հավասարումներ | Դասագիրք: ԵՊՀ հրատ.: 2017թ․, 132 էջ, Հայաստան, Երևան

Վահրամ Դումանյան

Մաթեմատիկական ֆիզիկայի հավասարումներ | Դասագիրք, Երևան, ԵՊՀ հրատ., 2017 143 էջ |
 

Article

Vahram Dumanyan, Armen Andreasyan

Armenia: IOI Participation and National Olympiads in Informatics | Olympiads in Informatics, 2016, 10, pp. 249-254 |

В. Ж. Думанян

О разрешимости задачи Дирихле с граничной функцией из L2 для эллиптического уравнения второго порядка | Известия НАН Армении: Математика, Армения, 2015, 50, 4, 3-22 стр. |

Dumanyan V. Zh.

On Dirichlet problem for second order elliptic equation | International Conference «Differential Equations, Functional Spaces, Approximation Theory» dedicated to the 105th anniversary of the birthday of Sergei L’vovich Sobolev, August 18–24, 2013, Novosibirsk, Russia. Abstracts, p. 130

Dumanyan V. Zh.

On solvability of Dirichlet problem for general second order elliptic equation | Second International Conference «Mathematics in Armenia: Advances and Perspectives» dedicated to the 70th anniversary of foundation of Armenian National Academy of Sciences, 24 – 31 August, 2013, Tsaghkadzor, Armenia, Abstracts, p. 65-67

V. Zh. Dumanyan

On boundedness of a class of first order linear differential operators in the space of (n–1)-dimensionally continuous functions ((n–1)-չափանի անընդհատ ֆունկցիաների տարածությունում գործող առաջին կարգի գծային դիֆերենցիալ օպերատորների մի դասի սահմանափակության մասին ) | ԵՊՀ գիտական տեղեկագիր, սերիա ֆիզիկա և մաթեմատիկա, 2013, #2, էջ 8–14 |
1   2   3   4   5   6   7  |  See all
 

Thesis

Dumanyan V.

On solvability of a Dirichlet problem with the boundary function in L2 for the second-order elliptic equation | International Conference HARMONIC ANALYSIS AND APPROXIMATIONS, VI 12 - 18 September, 2015 Tsaghkadzor, Armenia Yerevan, 2015-09-12, p. 30 |

В.Ж.Думанян

Линейные уравнения эллиптического типа | Изд-во: Palmarium Academic Publishing, 2012, с. 184

Dumanyan V. Zh.

On solvability of the Dirichlet problem for a general second-order elliptic equation | Third International Conference on Mathematical Physics and Its Applications, August 27 – September 1, 2012, Samara, Russia. Abstracts, p. 127-128

Dumanyan V. Zh.

On solvability of the Dirichlet problem for a general second-order elliptic equation | International Conference «Differential Equations and Related Topics» dedicated to Ivan G. Petrovskii, XXIII Joint Session of Petrovskii Seminar and Moscow Mathematical Society, May 30–June 4, 2011, Moscow, Russia. Abstracts, p. 183-184

Dumanyan V. Zh.

On the quasiasymptotics of solutions of hyperbolic equations | Second Soviet conference «New approaches to the solving of differential equations» (May 30 – June 1, 1989, Drogobeach, Ukraine, USSR), Proc. of the conference, Moscow, 1991, p. 63
1   2  |  See all